James C. Johnson and the American Secular Cantata
Bibliographic Data
| ID | 14802125 |
|---|---|
| Authors | Jacklin Bolton Stopp (corresponding author) |
| Year | 2010 |
| Volume | 28 |
| Issue | 2 |
| Pages | 228-250 |
| Publication date | 2010-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Music (JOURNAL) |
| Journal identifiers | ISSN: 0734-4392 • E-ISSN: 1945-2349 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.5406/americanmusic.28.2.0228 |
| OpenAlex | W1533669351 |
| Language | EN |
| Citations received | 2 |
| References cited | 1 |
| Citations per year | 0.13 |
|---|---|
| Citation span | 2011 - 2021 (11) |
| Highly cited | No |